# SDR AALA202302014277

- Difficulty date: January 28, 2023
- Submitted: February 1, 2023
- Operation: Air carrier
- Aircraft: N416AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9466
- Aircraft time: 8,791 hours, 2,388 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Relay
- Part number: E0671D28A0
- Condition: Faulty
- Location: Zone 100 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FUEL ACT TRANSFER FAULT ON ECAM WITH NO FUEL IN ACT TANKS AND CENTER TANK. MAINTENANCE REPLACED VENT VALVE MANUAL OVERIDE RELAY 55QH PER ESPM 20-46-50 AND TSM 28-28-00-810-828-A. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
